Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Notes on linear transformations. I


Author: Einar Hille
Journal: Trans. Amer. Math. Soc. 39 (1936), 131-153
MSC: Primary 47B38; Secondary 45P05, 47G10
DOI: https://doi.org/10.1090/S0002-9947-1936-1501838-5
MathSciNet review: 1501838
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B38, 45P05, 47G10

Retrieve articles in all journals with MSC: 47B38, 45P05, 47G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501838-5
Article copyright: © Copyright 1936 American Mathematical Society